# SDR WX0A2022011073920

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 48,637 hours, 33,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 113903
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ESPU BAT CAP TEST GIVES CLASS 1 MESSAGE BAT/ESPU(10WL) FWD L. / RAR BATTERY PACK FOR ESPU(10L) IAW AMM 33-51-38 PB 401 CONF 00 AND TSM 33-51-00-810-829-A UP TO AND INCLUDING STEP 4.C.(1). PER TSM 33-51-00-810-829 BATTERY TEST GOOD."
